# SDR AWXA0001061

- Difficulty date: December 14, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 6516330
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1/2 CRACK IN INTERCOSTAL BS 277 STR 14R FWD OF FWD SERVICE DOOR. CUTOUT DMGD AREA IAW SRM 51-70-11 FIG 1; NDT NO CRACK NOTED; FABED AND INSTALLED REPAIR ANGLE ON FWD END OF INTERCOSTAL IAW 51-70-11 FIG 1, 51-20-01, AND 51-40-01
